MAUDE Adverse Event Report: MEDTRONIC MED REL MEDTRONIC PUERTO RICO RESTORE ADVANCED; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR

MEDTRONIC MED REL MEDTRONIC PUERTO RICO RESTORE ADVANCED; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Model Number 37713
Medical Device Problem Codes Break (1069); Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Pain (1994); Discomfort (2330); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/14/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant products: product id: 3487a-56, lot#: j0225464v, implanted: (b)(6) 2002, explanted: (b)(6) 2021, product type: lead.Product id: 3487a-56, lot#: j0225362v, implanted: (b)(6) 2002, explanted: (b)(6) 2021, product type: lead.Product id: 7495lz25, serial# (b)(4) , implanted: (b)(6) 2002, explanted: (b)(6) 2021, product type : extension.Product id: 3487a-56, lot#: j0225362v, implanted: (b)(6) 2002,explanted: (b)(6) 2021, product type: lead.Product id: 3487a-56, lot#: j0225464v, implanted: (b)(6) 2002, explanted: (b)(6) 2021, product type: lead, product id: 3487a-45, lot#: j0206370v, implanted: (b)(6) 2002, explanted: (b)(6) 2021, product type: lead.Product id: 3487a-45, lot#: j0206370v, implanted: (b)(6) 2002, explanted: (b)(6) 2021, product type: lead.Other relevant device(s) are: product id: 7495lz25, serial/lot #: (b)(4), ubd: 18-apr-2006, udi#: (b)(4).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from a manufacturer representative regarding a patient who was implanted with an implantable neurostimulator (ins) for rsd/causalgia-complex regional pain syn.It was reported that the  patient came in for a revision and the extension wires were severed.She also complained of pain at the battery site.The patient had moved to from (b)(6) so timelines on how long the complaints have been going on are unclear. impedances were all high when ins was interrogated.Patient was visibly uncomfortable while the battery was paired to tablet. the entire system was explained and a new paddle lead and ins were implanted.Issue resolved.
 
Additional Manufacturer Narrative
H3: product id# 37713, serial# (b)(6), was returned for analysis.Analysis found the implantable neurostimulator (ins) passed functional testing.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
H3: product analysis #(b)(4): analysis information pli# 90 product id# 7495-25, pli 90 segment 3, pli 110, and pli 130 proximal end were lost during analysis.Image shows deep depression with breached insulation.Area with breach is flat.Conductor #1 was broken 8 cm from the proximal end of segment 1.Recent fda coding changes offer limited options for medical device evaluation conclusion coding.Medtronic selected conclusion code d01 because it is the closest code available with respect to this event.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
RESTORE ADVANCED
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Manufacturer (Section D)
MEDTRONIC MED REL MEDTRONIC PUERTO RICO
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC MED REL MEDTRONIC PUERTO RICO
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
glen belmer
7000 central avenue ne rcw215
minneapolis, MN 55432
6122713209
MDR Report Key13018660
Report Number3004209178-2021-18654
Device Sequence Number14749545
Product Code LGW
UDI-Device Identifier00613994842367
UDI-Public00613994842367
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/28/2014
Device Model Number37713
Device Catalogue Number37713
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/14/2021
Supplement Date Received by Manufacturer07/14/2022
07/14/2022
Initial Report FDA Received Date12/16/2021
Supplement Report FDA Received Date07/19/2022
12/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/06/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient SexFemale